Journal article icon

Journal article

The reinfection threshold (vol 236, pg 111, 2005)

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1016/j.jtbi.2006.01.023

Authors


Gomes, MGM More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, Thailand/Laos MOP
Medley, GF More by this author
Journal:
JOURNAL OF THEORETICAL BIOLOGY
Volume:
239
Issue:
4
Pages:
518-518
Publication date:
2006-04-21
DOI:
EISSN:
1095-8541
ISSN:
0022-5193
URN:
uuid:a24d5e28-ed68-4efa-94df-36722bfc70b4
Source identifiers:
449637
Local pid:
pubs:449637
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP